Alert archive / California / Wind Advisories in 2013

Wind Advisory 6, NWS Phoenix, AZ

February 23, 2013

NWS Phoenix, AZ issued this wind advisory at Feb 23, 2013, 12:26 PM PST. It took effect at Feb 23, 2013, 11:00 PM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2013, 12:26 PM PST (20:26 UTC)
In effect from
Feb 23, 2013, 11:00 PM PST
Expired
Feb 24, 2013, 6:00 PM PST
In force
19 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WWUS75 KPSR 232026
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
126 PM MST SAT FEB 23 2013

AZZ020-025-CAZ030>032-240830-
/O.NEW.KPSR.WI.Y.0006.130224T0700Z-130225T0200Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER
126 PM MST SAT FEB 23 2013 /1226 PM PST SAT FEB 23 2013/

...WIND ADVISORY IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT
TO 7 PM MST /6 PM PST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MST /11 PM PST/
TONIGHT TO 7 PM MST /6 PM PST/ SUNDAY. 

* AFFECTED AREA...EASTERN CALIFORNIA DESERTS AND THE LOWER COLORADO
  RIVER VALLEY...THE INTERSTATE 10 CORRIDOR WEST OF BLYTHE TO
  INDIO...AND JOSHUA TREE NATIONAL PARK.

* TIMING...STRONG GUSTY WINDS WILL DEVELOP LATE TONIGHT AND EARLY SUNDAY
  MORNING...THEN CONTINUE TO BLOW AT TIMES THROUGH THE DAY ON SUNDAY.

* WINDS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...STRONG CROSSWINDS AND LOCALLY REDUCED VISIBILITIES DUE TO
  BLOWING DUST AND SAND COULD CAUSE HAZARDOUS TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
3 follow-up statements
188 
WWUS75 KPSR 240430
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
930 PM MST SAT FEB 23 2013

AZZ020-025-CAZ030>032-242230-
/O.CON.KPSR.WI.Y.0006.130224T0700Z-130225T0200Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER
930 PM MST SAT FEB 23 2013 /830 PM PST SAT FEB 23 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/
SUNDAY. 

* AFFECTED AREA...EASTERN CALIFORNIA DESERTS AND THE LOWER 
  COLORADO RIVER VALLEY...THE INTERSTATE 10 CORRIDOR WEST OF 
  BLYTHE TO INDIO...AND JOSHUA TREE NATIONAL PARK. 

* TIMING...STRONG GUSTY WINDS WILL DEVELOP LATE TONIGHT AND 
  EARLY SUNDAY MORNING...THEN CONTINUE TO BLOW AT TIMES THROUGH 
  THE DAY ON SUNDAY. 

* WINDS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...STRONG CROSSWINDS AND LOCALLY REDUCED VISIBILITIES 
  DUE TO BLOWING DUST AND SAND COULD CAUSE HAZARDOUS TRAVEL 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
598 
WWUS75 KPSR 241703
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1003 AM MST SUN FEB 24 2013

AZZ020-025-CAZ030>032-250200-
/O.CON.KPSR.WI.Y.0006.000000T0000Z-130225T0200Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER
1003 AM MST SUN FEB 24 2013 /903 AM PST SUN FEB 24 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/ THIS
EVENING. 

* AFFECTED AREA...EASTERN CALIFORNIA DESERTS AND THE LOWER 
  COLORADO RIVER VALLEY...THE INTERSTATE 10 CORRIDOR WEST OF 
  BLYTHE TO INDIO...AND JOSHUA TREE NATIONAL PARK. 

* TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH 7 PM MST.

* WINDS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...STRONG CROSSWINDS AND LOCALLY REDUCED VISIBILITIES 
  DUE TO BLOWING DUST AND SAND COULD CAUSE HAZARDOUS TRAVEL 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
140 
WWUS75 KPSR 250140
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
640 PM MST SUN FEB 24 2013

AZZ020-025-CAZ030>032-250245-
/O.EXP.KPSR.WI.Y.0006.000000T0000Z-130225T0200Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER
640 PM MST SUN FEB 24 2013 /540 PM PST SUN FEB 24 2013/

...WIND ADVISORY WILL EXPIRE AT 7 PM MST /6 PM PST/ THIS
EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST /6 PM PST/ THIS
EVENING. WINDS WILL GRADUALLY TAPER OFF DURING THE REST OF THE
EVENING HOURS. 

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 23, 8:25 AM PST, 4 hours 1 minute earlier.

Area forecast discussion, Feb 23, 8:25 AM PST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
925 AM MST SAT FEB 23 2013

.SYNOPSIS...
DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION TODAY BEFORE
ANOTHER TROUGH DIVES INTO THE INTERMOUNTAIN WEST LATE THIS WEEKEND.
THIS SYSTEM WILL BRING CHANCES FOR PRECIPITATION TO MAINLY NORTHERN
ARIZONA LATE TONIGHT INTO SUNDAY...ALONG WITH BREEZY TO WINDY
CONDITIONS REGION-WIDE. A SLOW WARMING TREND IS ANTICIPATED MONDAY
THROUGH THE MIDDLE OF NEXT WEEK AS DRY NORTHWEST FLOW ALOFT
CONTINUES ACROSS THE AREA.

&&

.DISCUSSION...
NOTE: A DRY COLD FRONT WILL SWEEP INTO AZ FROM UTAH LATE TONIGHT
PRODUCING GUSTY NORTH WINDS AREA-WIDE EARLY SUNDAY MORNING THROUGH
AFTERNOON...ESPECIALLY IN PARTS OF SOUTHEAST CA AND THE COLORADO
RIVER WHERE GUSTS TO 40 CAN BE EXPECTED.

A SHORTWAVE RIDGE WITH NEARLY CLEAR SKIES WAS BUILDING INTO AZ THIS
MORNING AHEAD OF THE NEXT FAST MORNING TROF FROM OR/WA EXPECTED TO
MOVE SOUTH AND CUT THROUGH NORTHEAST AZ SUNDAY MORNING. WEATHER
BALLOON DATA ACROSS THE WESTERN STATES SHOWED THIS INCOMING TROF HAD
LIMITED MOISTURE...HOWEVER THE AIRMASS ACCOMPANYING THIS SYSTEM WAS
SO COLD IT SHOULD SQUEEZE REMAINING MOISTURE IN THE FORM OF LIGHT
SNOW SHOWERS ACROSS NORTHEAST AZ...AND PERHAPS OVER THE MOUNTAINS OF
OUR ZONE 24.  A SLIGHT CHANCE OF SHOWERS IS STILL MENTIONED ACROSS
PARTS OF ZONE 24...SOUTHERN GILA COUNTY FOR SUNDAY.

HOWEVER THE GREATEST EFFECT FROM THIS MOSTLY DRY COLD FRONT WILL BE
WIND. VERY STRONG COLD ADVECTION AND GRADIENT NORTH WIND BEHIND THE
FRONT WILL PRODUCE WIND GUSTS SUNDAY MORNING AND AFTERNOON...
PARTICULARLY OVER THE RIDGES OF JOSHUA TREE NATIONAL PARK IN
SOUTHEAST CA...AND ALONG THE COLORADO RIVER VALLEY. GUSTY WINDS TO
40 MPH ARE POSSIBLE...AND A WIND ADVISORY FOR THAT AREA IS BEING
CONTEMPLATED. HOWEVER FROM OUR VANTAGE POINT NOW...STRONG UPSTREAM
RIDGING INTO THE BRITISH COLUMBIA COAST PORTENDS A MORE
RETROGRESSIVE SYSTEM IN AZ...AND STRONGER COLD ADVECTION. NORTHWEST
WINDS IN THE 20 TO 30 MPH ARE POSSIBLE IN THE GREATER PHOENIX AREA
BY LATE SUNDAY MORNING OR EARLY AFTERNOON.  DRY WEATHER MONDAY AND
TUESDAY...ALBEIT STILL COOL ON MONDAY.

FOR NOW...FORECASTS LOOK OK. HOWEVER THE ONLY REVISION MAY BE THE
ISSUANCE OF A WIND ADVISORY FOR PORTIONS OF SOUTHEAST CA AND THE
COLORADO RIVER VALLEY FOR SUNDAY MORNING/AFTERNOON. PREVIOUS
DISCUSSION BELOW WILL APPLIES.

PREVIOUS DISCUSSION...
AT 2 AM THIS MORNING...DRY NORTHWEST FLOW ALOFT WAS SITUATED ACROSS
ARIZONA WITH SKIES MOSTLY CLEAR EXCEPT FOR A FEW HIGH CLOUDS
DRIFTING OVERHEAD. PWAT VALUES WERE GENLY AOB ONE QUARTER INCH AND
SURFACE DEWPOINTS OVER THE LOWER DESERTS RANGED FROM THE LOW 20S TO
THE LOW 30S. LATEST IR IMAGERY SHOWED A BAND OF HIGH CLOUDS
APPROACHING NRN ARIZONA FROM THE NORTHWEST WHICH MAY MOVE ACROSS OUR
AREA LATER TODAY BUT OVERALL SKIES SHOULD BE MOSTLY SUNNY. WITH
THICKNESS VALUES UP 60M OR SO TODAY...SOME OF THE WARM AIR WILL
TRANSLATE TO THE SURFACE AND WE EXPECT A FEW DEGREES OF WARMING
HOWEVER HIGHS SHOULD STILL FALL WELL SHORT OF NORMAL. HIGH AT
PHOENIX TODAY SHOULD TOP OUT AROUND 66...COMPARED TO THE NORMAL HIGH
OF 72 DEGREES.

NO MAJOR CHANGES IN THE FORECAST THINKING...UPPER RIDGE WILL REMAIN
OFF THE WEST COAST THRU THE MIDDLE OF NEXT WEEK...AND A SERIES OF
SHORT WAVES WILL DIVE SOUTHEAST DOWN THE FRONT SIDE OF THE
RIDGE...AND PASS MAINLY THROUGH THE FOUR CORNERS AREA...GIVING
LITTLE OR NO CHANCE OF PRECIPITATION TO OUR AREA AND SERVING MAINLY
TO USHER IN SOME COOLER AIR AND PUTTING A DAMPER ON ANY WARMING
TREND. THE MOST SIGNIFICANT SYSTEM WILL MOVE THRU MAINLY NERN
ARIZONA TONIGHT INTO SUNDAY AND AS IT MOVES THRU...GRADIENTS WILL
TIGHTEN QUITE A BIT OVER SRN AZ AND SERN CA. EXPECT WINDY CONDITIONS
DEVELOPING AFTER MIDNIGHT OVER OUR SERN CA ZONES...ESPECIALLY HIGHER
TERRAIN LOCATIONS OF ERN RIVERSIDE COUNTY AND PARTS OF JOSHUA TREE
NP. DO NOT EXPECT ADVISORY LEVEL SPEEDS EXCEPT FOR A FEW RIDGETOP
LOCATIONS. DURING THE DAY SUNDAY AS MIXING INCREASES THE GRADIENTS
WILL RELAX A BIT SO WINDS SHOULD STAY BELOW WIND ADVISORY CRITERIA
AGAIN. STILL...IT WILL BE BREEZY TO WINDY...ESPECIALLY DOWN THE
LOWER CO RIVER VALLEY. NO PRECIP IS EXPECTED EXCEPT FOR THE HIGHER
TERRAIN EAST OF PHOENIX AFTER MIDNIGHT TONIGHT...INTO THE AFTERNOON
ON SUNDAY...AND WE WILL KEEP A SLIGHT CHANCE OF RAIN AND HIGHER
ELEVATION SNOW SHOWERS IN THE FORECAST PICTURE. FINALLY...COOLER AIR
WILL AGAIN SPREAD INTO THE AREA LOWERING DESERT HIGHS SUNDAY INTO
THE LOWER 60S FOR THE MOST PART.

OVERALL SUNDAY INTO THE MIDDLE OF NEXT WEEK...NOT MUCH CLOUD COVER
IS EXPECTED AS CONDITIONS WILL STAY QUITE DRY...AND MOSTLY SUNNY
DAYS AND CLEAR NIGHTS WILL BE THE RULE FOR THE MOST PART. MAY SEE
OCCASIONAL CIRRUS SPREAD IN FROM THE NORTHWEST BUT IT SHOULD
GENERALLY BE ON THE THIN SIDE. GFS AND ECMWF AGREE THAT A SECOND
SYSTEM WILL PUSH SOUTHEAST ACROSS THE FOUR CORNERS TUESDAY INTO
TUESDAY NIGHT...BUT IT SHOULD BE EVEN DRIER THAN TONIGHTS
SYSTEM...AND LESS WIND IS ANTICIPATED AS WELL. THE TUESDAY SYSTEM
WILL STAY A BIT FURTHER NORTH...AND LESS COOL AIR WILL MOVE INTO
OUR AREA AND AS SUCH HIGHS TUESDAY WILL CLIMB INTO THE UPPER 60S TO
LOW 70S WITH LITTLE CHANGE EXPECTED ON WEDNESDAY.

ONE FINAL SHORT WAVE IS FORECAST TO PUSH ACROSS ARIZONA THURSDAY
INTO THURSDAY NIGHT. IT ALSO SHOULD BE QUITE DRY WITH ONLY A BIT OF
HIGH CLOUDS ACCOMPANYING ITS PASSAGE. PROGS START TO DIFFER A BIT
REGARDING THE TRACK OF THIS SYSTEM...ECMWF KEEPS THE SYSTEM FURTHER
SOUTH AND WEST COMPARED TO THE GFS AND IS A COLDER SOLUTION.
HOWEVER...GFS ENSEMBLE MEMBERS SHOW QUITE A BIT OF SPREAD AND IT IS
POSSIBLE THAT THE ECMWF SOLUTION WILL END UP BEING MORE ACCURATE.
IN ANY CASE WE HAVE COOLED OUR HIGH TEMPS A FEW DEGREES THURSDAY
INTO FRIDAY AS IT APPEARS STRONG RIDGING WILL LIKELY NOT BUILD
ACROSS OUR AREA UNTIL NEXT WEEKEND.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...AND
SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...

ONLY A FEW HIGH CLOUDS THROUGH SATURDAY NIGHT AT ALL TAF SITES.
WINDS WILL FAVOR TYPICAL DIURNAL PATTERNS AND REMAIN 10KTS OR LESS
THROUGH EARLY SATURDAY NIGHT. A COLD FRONT WILL QUICKLY MOVE
SOUTHWARD ACROSS THE LOWER COLORADO RIVER VALLEY AFTER 06Z SUNDAY.
INCREASING NORTHERLY WINDS BEHIND THE FRONT IS EXPECTED...ESPECIALLY
AFFECTING KBLH.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
HIGH PRESSURE WILL BRIEFLY BUILD IN ACROSS THE REGION EARLY NEXT
WEEK...BEFORE TWO QUICK MOVING LOW PRESSURE SYSTEMS PASS BY TO THE
NORTH ON TUESDAY AND ON THURSDAY. A GRADUAL WARMING TREND IS
EXPECTED THROUGHOUT THE WEEK WITH TEMPERATURES RISING TO AROUND
NORMAL BY FRIDAY. DRY CONDITIONS WILL PERSIST THROUGH THE PERIOD
WITH MINIMUM HUMIDITIES GENERALLY IN THE TEENS ACROSS THE LOWER
DESERTS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...VASQUEZ/CB
AVIATION...KUHLMAN
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Feb 23, 4:55 AM PST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
555 AM MST SAT FEB 23 2013

CAZ030-032-033-241300-
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
455 AM PST SAT FEB 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WEATHER DISTURBANCE MOVING EAST AND INTO ARIZONA WILL RESULT IN
WINDY CONDITIONS DEVELOPING AFTER MIDNIGHT TONIGHT. GUSTY NORTHWEST
TO NORTH WINDS WILL DEVELOP WITH PEAKS TO 40 MPH OR SO...AND THE
STRONGEST WINDS WILL LIKELY AFFECT HIGHER TERRAIN LOCATIONS SUCH AS
RIDGETOPS AND FAVORED AREAS OF JOSHUA TREE NATIONAL PARK. GUSTY WINDS
MAY PRODUCE PATCHY BLOWING SAND AND DUST LEADING TO RESTRICTED
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY NORTH TO NORTHWEST WINDS WITH PEAKS TO 35 OR 40 MPH WILL
PERSIST INTO THE DAY ON SUNDAY...WITH THE STRONGEST GUSTS LIKELY
LIMITED TO HIGHER TERRAIN LOCATIONS SUCH AS RIDGETOPS. PATCHY BLOWING
DUST AND SAND MAY OCCUR...LEADING TO RESTRICTED VISIBILITIES. NO
WEATHER HAZARDS ARE EXPECTED FROM MONDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-CAZ031-241300-
LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA-
555 AM MST SAT FEB 23 2013 /455 AM PST SAT FEB 23 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA
AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WEATHER SYSTEM PASSING INTO ARIZONA TONIGHT WILL LEAD TO GUSTY
NORTHWEST TO NORTH WINDS DEVELOPING AFTER MIDNIGHT ALONG THE LOWER
COLORADO RIVER VALLEY. A FEW PEAK GUSTS IN EXCESS OF 35 MPH ARE POSSIBLE.
THE WINDS MAY CAUSE PATCHY BLOWING DUST AND SAND WHICH MAY RESTRICT
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY NORTH WINDS WITH PEAK GUSTS IN EXCESS OF 35 MPH MAY PERSIST
INTO THE MORNING HOURS ON SUNDAY. WINDS SHOULD TAPER OFF DURING THE
AFTERNOON AS THE WEATHER SYSTEM MOVES OFF TO THE EAST. NO WEATHER
HAZARDS ARE EXPECTED FROM MONDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

Nearby

Wind Advisories in California, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.